# SDR IXXA20241003007

- Difficulty date: August 21, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T32003
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER SECTION UPPER SKIN HAS CORROSION BETWEEN RIB 1R AND 2R IN FRONT OF EXISTING REPAIR DOUBLER AT 2 EA PLACES. HAECO WO 320008 NON ROUTINE 40204
